MAUDE Adverse Event Report: COVIDIEN CURITY MONO-FLO 14FR WO PVPI; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER

COVIDIEN CURITY MONO-FLO 14FR WO PVPI; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Model Number 6162MF
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported the balloon was unable to be removed.A needle was inserted into the balloon lumen and it was able to be removed.There was no harm to the patient.
 
Additional Manufacturer Narrative
Additional information: h4 device manufacture date added.H3: evaluation summary: the device history record (dhr) was reviewed using the immersion lot number from the catheter, this product was manufactured according to the established device master record.No deviation was noted on all processing material and parameters.All quality control inspection criteria had been fulfilled.The sample was examined by the supplier of the product.It was examined under a magnifying camera for physical inspection.A clamping mark was found on the shaft.This clamping mark caused the balloon airline to constrict and collapse.The most likely root cause of the reported issue is too much pressure was put on the catheter by clamping for a prolong period.This can cause the airline to be dented and collapsed.The collapsed airline causes partial deflation and makes the balloon unable to be deflated as it should.This complaint was not a result of the manufacturing process.As the reported condition was not induced by the manufacturing process, corrective action will be limited to manufacturing site awareness.Awareness training will be provided to the operator of the manufacturing machines.No further corrective action is required at this time.This complaint will be used for tracking and trending purposes.

Brand Name
CURITY MONO-FLO 14FR WO PVPI
Common Device Name
COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key10747827
Report Number9612030-2020-02680
Device Sequence Number1767909
Product Code KNX
UDI-Device Identifier10884521050587
UDI-Public10884521050587
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number6162MF
Device Catalogue Number6162MF
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/23/2020
Supplement Date Received by Manufacturer10/23/2020
Initial Report FDA Received Date10/28/2020
Supplement Report FDA Received Date02/12/2021
Patient Sequence Number1